# SDR SWIA200413088

- Difficulty date: March 24, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 8,280 hours, 6,397 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER CRACKED AT FORWARD AND AFT PIN RECEPTACLES.  DISCOVERED DURING B003 INSPECTION.  REPAIRED IAW REO 601R-52-11-008.
